# SDR CALA2018011500208

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 65,527 hours, 27,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3448
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS TEST WITH FAULT ESPU "L" REPLACED EPSU AND BATTERY AT 21L. REF TSM TASK 33-51-00-810-801 AND AMM33-51-00-710-001. CKS OK, NO FAULTS PRESENT.
